# SDR MASA200500711

- Difficulty date: September 7, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N508MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10087
- Aircraft time: 6,589 hours, 4,280 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Ailerons
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

ASH 7110 IAD.  RETURNED TO THE GATE DUE TO AILERON CONFIG MESSAGE ON TAKEOFF ROLL.  MAINTENANCE RESET SYSTEM, OPS TEST GOOD.
